In June of 2009 I had a Nova Sure ablation with great results. I have no bleeding at all now and have had little to no pain. In December I suddenly had severe lower abdominal pain that originated just below the belly button and radiated to both sides and around my back. This pain was very sharp, brought me to a fetal position and induced vomiting. The severe pain lasted about 1 1/2 hrs and then eased up leaving me with a constant aching pain in my lower abdomen. I had severe bloating with my lower abdomen sore to the touch. Within two days...all pain was gone only to return again 27 days later. I can't get any doctor to take me seriously. I've been given pain medications and told "some women have bad periods". In a desperate search for answers, I found information regarding "The post-ligation post-ablation syndrome". I had a tubal ligation 10 yrs ago. I would love to hear from anyone that has experienced this or who might have more information. I worry that this will continue to happen every month. Help!
Yes I have the EXACT same thing. had an ablation in 2003 and it made things WORSE. my lower pelvic pain is unbearable, I live on ultrams have constipation and dhiarhea which are both to extremes. I also have alot of fluid build up in my uterus that has had to be drained before(450CCs!!). I wish I had NEVER got the ablation!!! Now I am juggling with my life,pain and NOT wanting a hysterectomy. Somehow I think death would come as a welcome,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.